# SDR DALA2016022801610

- Difficulty date: February 27, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN  AT LOWER FUSELAGE ON FRAME 25+1.5" BETWEEN STR 42L TO STR 43L.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT LOWER FUSELAGE ON  FRAME 25+1.5" BETWEEN STRINGER 42L TO STRINGER 43L IAW SRM 53-00-11 PARA 4W FIG 238.
